SciRJ Logo Scientific Research Journal
Menu

Authors
Submit your research
Submission Guidelines
Editorial Board
Review Process
Publication Fee
Scirj Indexing

Publications
Research Journal
Special Issue
Thesis
Monograph

Research Library

RSS & Feeds

Subscribe


Scirj, Volume V
June Issue [In Process]
May Issue
April Issue
March Issue
February Issue
January Issue


Scirj, Volume IV
December Issue
November Issue
October Issue
September Issue
August Issue
July Issue
June Issue
May Issue
April Issue
March Issue
February Issue
January Issue

Scirj Volume I, Issue III, October 2013 Edition
ISSN: 2201-2796

TRIPLE SERIES EQUATIONS INVOLVING LAGUERRE POLYNOMIALS WITH MATRIX ARGUMENT

KULDEEP NARAIN

Abstract: In this paper, We have solved a new set of triple Series equations associated with Laguerre polynomials of matrix argument as kernel by multiplying factor method.

Reference this Paper: TRIPLE SERIES EQUATIONS INVOLVING LAGUERRE POLYNOMIALS WITH MATRIX ARGUMENT by KULDEEP NARAIN published at: "Scientific Research Journal (Scirj), Volume I, Issue III, October 2013 Edition, Page 26-29 ".

Search Terms: Integral Equations, Series Equations, Laguerre Polynomials

[Read Research Paper]       [Full Screen]

Ooops! It appears you don't have a PDF plugin for this barrPostingser. you can click here to download the PDF file.









  © 2013 Scientific Research Journal, US . Malaysia . Australia
All rights reserved.